Confused

Hi ladies

So I've come off the pessaries and tablets - as I'm not preganant, just waiting for a bleed so I can start the process again.

The Eve before I had darkish blood the tiniest bit and thought yey periods arrived. But then it stopped and now started again this eve the tiniest bit - dark brown. Does this normally happen before your period when you come off meds?

5 Replies

oldestnewest
  • It does seem normal... the meds were stopping it so the brown blood is just old. How long ago did you stop the pessaries?

    If you're not sure call your clinic hun xx

  • Stopped Monday afternoon x I got an out of office reply until Friday but I'm sure they will email me back or call on Friday. Did you test? X

  • That's a long time to wait for a call back?!

    I am sure it is completely normal though and you don't need to worry. I did a test this evening after drinking a lot of water and got a BFN 😩 just going to test again first thing in the morning and keep my FC! X

  • Grr it's annoying isn't it! Defo do one first thing fingers crossed for you! X drinking a lot fluids could of diluted your pee!

    Don't stress and pray all will be fine! X

  • You ok Hun? X